# SDR SB07095

- Difficulty date: October 31, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIC FLT 1924 - EN ROUTE FROM CLT TO BWI, DURING CRUISE, THE AIRCRAFT DEVELOPED A SMELL IN THE CABIN.  CABIN CREW MEMBERS AND A FEW PASSENGERS EXPERIENCED NAUSEA AND BECAME LIGHTHEADED.  PARAMEDICS WERE CALLED OUT TO TREAT PASSENGERS AND CABIN CREW.  CREW DECLARED AN EMERGENCY AND DIVERTED TO RIC WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED CABIN AND CARGO BINS.  NO SMELL NOTED.  BOTH PACKS CHECK NORMAL.  NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.
